Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had a fall, applying voltarol cream, pain still remains. Recommendations?

hi i had a fall monday last, i put my hands out to break the fall and hit the wall very hard. im 62 and have c o p d asthma , the pain is cronic the doctor gave me codene tablets and thats it. i have booked a xray for tuesday after the holiday as they arnt open over easter, but was told to go to a&e if i get worse.. im in terrible pain and we are using voltarol cream but nothing takes the pain away. carnt lie down the pain is unberable.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is very likely due to persistant pain that you may have suffered a fracture. If you have associated symptoms such as swelling, loss of mobility or disfiguration, it further raises suspicion of a fracture.

The best thing to do would be to visit the A and E so that an X ray can be taken and it may also require reduction by manipulation and immobilisation in a sling or a cast which may reduce your pain.

You may also be given other pain killers for your pain.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor